# SDR AALA200800121

- Difficulty date: January 21, 2008
- Submitted: February 5, 2008
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 52,722 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Flat
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PHL INFLIGHT T895/21JAN - NOSE LANDING GEAR WOULD NOT RETRACT.  RETURNED TO PHL AND LANDED WITHOUT INCIDENT.  FOUND NOSE STRUT FLAT.  REPACKED NOSE LANDING GEAR STRUT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
